Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 704072, 4 pages
http://dx.doi.org/10.1155/2013/704072
Research Article

Rank 1 Decompositions of Symmetric Tensors Outside a Fixed Support

Department of Mathematics, University of Trento, 38123 Povo (TN), Italy

Received 18 October 2013; Accepted 12 December 2013

Academic Editors: A. M. Cegarra, R. Farnsteiner, F. B. Gallego, S. K. Kar, and P. Schenzel

Copyright © 2013 E. Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-H. Lim and V. de Silva, “Tensor rank and the ill-posedness of the best low-rank approximation problem,” SIAM Journal on Matrix Analysis and Applications, vol. 30, no. 3, pp. 1084–1127, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. M. Landsberg, Tensors: Geometry and Applications, vol. 118, American Mathematical Society, Providence, RI, USA, 2012. View at MathSciNet
  3. G. Comas and M. Seiguer, “On the rank of a binary form,” Foundations of Computational Mathematics, vol. 11, no. 1, pp. 65–78, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. M. Landsberg and Z. Teitler, “On the ranks and border ranks of symmetric tensors,” Foundations of Computational Mathematics, vol. 10, no. 3, pp. 339–366, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Bernardi, A. Gimigliano, and M. Idà, “Computing symmetric rank for symmetric tensors,” Journal of Symbolic Computation, vol. 46, no. 1, pp. 34–53, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Ballico and A. Bernardi, “Decomposition of homogeneous polynomials with low rank,” Mathematische Zeitschrift, vol. 271, no. 3-4, pp. 1141–1149, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Ballico and A. Bernardi, “A partial stratification of secant varieties of Veronese varieties via curvilinear subschemes,” Sarajevo Journal of Mathematics, vol. 8, no. 1, pp. 33–52, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Couvreur, “The dual minimum distance of arbitrary-dimensional algebraic-geometric codes,” Journal of Algebra, vol. 350, pp. 84–107, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet